# SDR WX0A2018072173355

- Difficulty date: July 17, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 730
- Aircraft time: 64,573 hours, 23,723 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN COCKPIT AND FORWARD CABIN. ACCOMPLISHED ECS DECONTAMINATION, R&R PLENUM SEALS, AND PACK PLENUM CHAMBER.
